Aspar Hot Lemon PowdersOut of date information, search another
Read this leaflet carefully before taking this medicine. It does not contain all the information about your medicine that you may need to know, so please ask your doctor or pharmacist if you have any questions. This leaflet only applies to Aspar Hot Lemon Powders and LEMPLUS Powders.
These powders contain paracetamol and are used to provide effective relief from the symptoms of colds and flu including headache, sore throat, fever, shivers and rheumatic and muscular aches and pains.
• Are allergic to Paracetamol or any of the other ingredients listed in section 6
• Are taking any other medicines that contain paracetamol
• Suffer from liver or kidney problems
• Have heart disease
• Suffer from G6PD deficiency
• Suffer from alcohol dependency
• Are pregnant or breast feeding
• Are on a low sodium diet
• Are intolerant to some sugars as this medicine contains sucrose
• Blood thinning medicines such as Warfarin
• Metoclopramide, and Domperidone (for sickness and digestive disorders)
• Colestyramine (to help control cholesterol levels)
• Andrenocorticoids, anabolic steroids, androgens or ACTH
• Oral tetracyclines (a type of antibiotic)
• Any drugs that affect the liver
• Any other anti inflammatory drugs e.g. aspirin
Dosage in adults, the elderly and children over 12 years:
Take one sachet every 4 hours. Do not take more than 4 sachets in any 24 hours.
Pour the contents of one sachet into a mug and fill with hot water. Stir until dissolved.
When taking this medicine, it is important to remember the following:
• Do not give to children aged under 12 years unless told to by your doctor
• Do not exceed the stated dose
• Do not drink alcohol or take other Paracetamol containing products whilst taking this medicine
• Seek medical attention IMMEDIATELY if you accidentally take too much, even if you feel well, because of the risk of delayed serious liver damage.
• If you miss a dose, do not take a double dose to make up for the missed dose
• If symptoms persist for more than 3 days consult your doctor
Paracetamol can cause side effects but not everybody gets them.
• Pancreatitis or Hepatitis (symptoms include abdominal pain, tiredness, fever, nausea, yellowing of skin or eyes)
• Skin rashes and itching
• Difficulty breathing
• Swollen face
• Unusual bruising or bleeding, throat and mouth ulcers or bleeding gums accompanied by tiredness and flu like symptoms
If you experience any of the above symptoms after taking this medicine go to the nearest hospital IMMEDIATELY.
Other side effects
• Blood problems including anaemia
• Pain in the lower back and groin
• Changes in your urine
If you experience any of these or any other side effects and they get serious, contact your doctor or pharmacist.
Keep your medicine in a safe place where children cannot see or reach it.
Do not store above 25°C. Store in the original packaging to protect from light and moisture. Do not use this medicine after the expiry date printed on the packaging.
The active ingredient in these powders is paracetamol 650 mg. The powder is yellow in colour and is contained in a sachet. The inactive ingredients are Ascorbic Acid 50mg, Sucrose, Sodium Citrate, Tartaric Acid, Citric Acid, Starch, Lemon Juice, Lemon Aroma, Sodium Cyclamate and Curcumin Colour (E100).
Marketing Authorisation Holder: Aspar Pharmaceuticals Ltd, Capitol Way, Colindale, London NW9 0EQ. PL 08977/0038
Manufacturer: Pharmaserve Ltd, Clifton Technology Park, Wynne Avenue, Swinton, Manchester M27 2HB
Available in packs of 5 and 10 sachets. Text Revised October 2009